# SDR SWAA2024071899349

- Difficulty date: June 8, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE STRINGER 21R BTW STA 400 TO STA 420 AT FWD CARGO COMPARTMENT 2024-376560<[01] STEP 1 UT TOOL USED PN:38DLPLUS; SN: 120398603; DUE DATE: 17-NOV-24;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE 23-JAN-25.;[03] TOOL USED ON STEP #11; TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 220272712; CAL DUE DATE: 28-NOV-24;[04] THE STRINGER WAS REPAIRED PER B737-700 SRM 53-00-03-2R-1 WITH A DEVIATION DUE TO BOEING CLOSE TO AN EXISTING SKIN REPAIR. THIS DEVIATION TO THE SRM IS APPROVED PER EA 24-153-01677;[05] THE STRINGER WAS REPAIRED PER B737-700 SRM 53-00-03-2R-1 WITH A DEVIATION DUE TO BOEING CLOSE TO AN EXISTING SKIN REPAIR. THIS DEVIATION TO THE SRM IS APPROVED PER EA 24-153-01677  CERTIFIED AS RII
